Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 1, Pages 15-18
http://dx.doi.org/10.1155/S0161171294000025

The second conjugate algebras of Banach algebras

Department of Mathematics, Seton Hall University, South Orange 07079, NJ, USA

Received 12 December 1990

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we study Arens regularity of a Banach algebra A. In particular, we give characterizations for A to be Arens regular.